Title: Characterization and statistical test using truncated expectations for a class of skew distributions
Authors: Telcs, András ×
Glänzel, Wolfgang
Schubert, András #
Issue Date: 1985
Publisher: Elsevier science bv
Series Title: Mathematical social sciences vol:10 issue:2 pages:169-178
ISSN: 0165-4896
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
characterization and statistical.pdf Published 1287KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science